MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number DAQ916
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during pre-op, the nim eclipse 21 to 25 pin is not working.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: analysis of the device was completed and concluded that the module was found cosmetically not okay.Chain assembly missing.Daq916 module is not able to connect with system, bottom pcb failure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM-ECLIPSE® PREAMPLIFIER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key25547397
Report Number1045254-2026-00858
Device Sequence Number10741839
Product Code GWF
UDI-Device Identifier00643169378476
UDI-Public(01)00643169378476(11)170424
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDAQ916
Device Catalogue NumberDAQ916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown